MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB SP MAGNET 3 BLACK; COCHLEAR BAHA ATTRACT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB SP MAGNET 3 BLACK; COCHLEAR BAHA ATTRACT SYSTEM
Model Number 93563
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Erythema (1840); Tissue Breakdown (2681); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient developed erythema, skin irritation and tissue breakdown at the magnet site (date not reported).Additional information has been requested but has not been made available as of the date of this report.
 
Event or Problem Description
Per the clinic, the patient was treated with oral antibiotics (specific date and duration not reported).Correction: the previous or initial mdr submitted on february 21, 2025, was filed inadvertently.No skin breakdown has occurred.

Brand Name
SP MAGNET 3 BLACK
Common Device Name
COCHLEAR BAHA ATTRACT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
MDR Report Key21429522
Report Number6000034-2025-00634
Device Sequence Number4349122
Product Code LXB
UDI-Device Identifier09321502028691
UDI-Public(01)09321502028691(10)1507610(17)310716
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/23/2025
Report Date (Section F) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number93563
Device Catalogue Number93563
Device Lot NumberCOH1507610
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/17/2025
Date Report to Manufacturer02/17/2025
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date04/23/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Date Report Sent to FDA04/23/2025